... Husband has been on them for almost 30 yrs. Very depressed and angry. Never realized how horrible they could be. Even went so far as lying about taking them!
25 Jun 2012
I know it's a year since you've asked your question but maybe this will still help you. I've taken caffeine tablets for years too; basically starting in college instead of coffee, etc.. Have not had quite as serious problems as your husband, but nonetheless feel I am addicted in a way. I recently started having anxiety and panic attacks, so I went to a doctor for help who sent me to a therapist for talk therapy and she referred me to a psychiatrist for therapy and medication. Turns out I am depressed as well as suffering from GAD (generalized anxiety disorder) and have been self-medicating with caffeine. So I am on antidepressants and anti-anxiety meds and am slowly being weaned from the caffeine. It's hard, but generally I feel better in my head so no need to take caffeine as much to boost energy or feel better mentally. Hope this helps. Good luck.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I take 400mg wellbutrin and 60 mg prozac daily. I also take yaz. Today I had a large coffee and took A vivarin tablet that was 200mg. I felt okay ...
1 answer • 7 Feb 2012
I had used Panlor SS for about 6 years to control my head aches. A few months back, I have been changed over to 3 different ones that were to do what ...
1 answer • 23 Dec 2013
I am feeling depressed feel like my doc isn't listening to me. Why didnt the caffeine pills work? I need answers
5 answers • 24 May 2014
I am allergic to caffeine. My doctor prescribed a medician that does not have caffeine in it. However, the first time I had taken the medician I had ...
1 answer • 20 Jun 2014
Used to abuse caffeine for sports, lots of travel with no down time for volleyball, I would take the
... LD50 for caffeine at the beginning of each day and take 100mg pills at 2 hour intervals until we were done playing. This went on for about 3 ...
0 answers • 26 Feb 2015